Side Effects On The Face After Using KB Injection For 1 Month?

Illustration of Side Effects On The Face After Using KB Injection For 1 Month?
Illustration: Side Effects On The Face After Using KB Injection For 1 Month? researchgate.net

Tonight, last April I was married. And I went to the midwife, I was given a injection of 1 month. And after that I have a lot of stubborn faces. Is that a sign of a mismatch or what? And what should I replace it with?

1 Answer:

Hello, thanks for the question.


KB injection is one of the hormonal contraceptive methods to delay pregnancy, which contains the hormones estrogen and / or progesterone. There is a KB injection that is 1 month (every 4 weeks) and there is also a 3 month (every 12 weeks), 1 month injection KB usually contains a combination of estrogen and progesterone synthetic hormones, while 3-month injection KB contains synthetic hormone progesterone only. Hormonal birth control, whether injectable, pills, or implants can affect the condition of hormones in the body so that it can cause menstrual cycles to be disrupted, weight gain, rapid changes in mood, headaches, breast pain, acne growth, and so forth. Although it is not certain to appear on every user, quite a lot of women complain about these side effects. If the complaint is disturbing, try changing your type of contraception to another type of contraception, such as 3 monthly contraception, or if necessary other contraceptives that do not contain hormones or consult your doctor about complaints and selection of contraception that is suitable for you. It's better to eat healthy and nutritious food, maintain ideal body weight, avoid stress, cigarettes, and alcohol. Perform regular exercise, adequate rest, and meet your fluid needs.


Thus, hopefully it helps.

: by

Related Question

Pain In The Left Chest When Changing Positions?

Pain In The Left Chest When Changing Positions?

(1 year ago)

At night, why every time I change position during sleep I feel pain in the left chest? Is this a serious problem? Thank you...

Can I Consume Vitamin C Tablets While On A Diet?

Can I Consume Vitamin C Tablets While On A Diet?

(1 year ago)

, when doing a diet program is it permissible to consume vitamin C tablets for endurance?...

Blurred Vision 3 Days After Using Contact Lenses In Many Years?

Blurred Vision 3 Days After Using Contact Lenses In Many Years?

(10 months ago)

hello, before I was a contact lens user, it’s been around 4-5 years but first experienced this. so two days ago I came home from an event, when the trip home my right eye alr...

Leave a Reply

Your email address will not be published. Required fields are marked *